Composition
1 sachet contains:
Active ingredients:
paracetamol 325 mg;
phenyramine maleate 20 mg;
phenylephrine hydrochloride 10 mg,
ascorbic acid 50 mg;
Auxiliary substances:
povidone-25 mg;
mannitol;
calcium phosphate-30 mg;
sucrose-11.29 g;
citric acid-1 g;
sodium citrate-100 mg;
aspartame-10 mg;
Orange flavor (for the taste of Orange).
Pharmacological action
Combined drug. Paracetamol is a non-narcotic analgesic that acts on the centers of pain and thermoregulation, has analgesic and antipyretic effects.
Phenyramine is a blocker of H1-histamine receptors. reduces rhinorrhea and lacrimation, eliminates spastic phenomena.
Phenylzphrine is an adrenomimetic drug with moderate concomitant action (stimulation of alpha-1-adrenergic receptors).
Ascorbic acid is involved in the regulation of redox processes, carbohydrate metabolism, blood clotting, tissue regeneration, and the synthesis of steroid hormones: it increases the body’s resistance to infections, reduces vascular permeability, and reduces the need for vitamins B1b2. A E folic acid, pantothenoic acid.
Improves the tolerance of paracetamol and prolongs its action (due to the prolongation of the half-life * T 1/2•.
Indications
Symptomatic treatment of “colds”. Acute respiratory viral infections, including influenza (fever syndrome, pain syndrome, rhinorrhea).
Contraindications
Hypersensitivity. children under 12 years of age. phenylketonuria diabetes mellitus, portal hypertension; alcoholism: renal failure: pregnancy, lactation; glucose-6-phosphate dehydrogenase deficiency; while taking tricyclic antidepressants, monoamine oxidase (MAO) inhibitors, beta-blockers.
With caution: Congenital hyperbilirubinemia (Gilbert’s syndrome. Dubin-Johnson and Rotor), children under 15 years of age. angle-closure glaucoma prostatic hyperplasia, severe coronary artery atherosclerosis, arterial hypertension, hepatic or renal failure, pheochromocytoma
How to take, course of use and dosage
Inside. Dissolve the contents of one sachet in 1 cup of boiled hot water. Use it hot. You can add sugar to taste. A second dose can be taken every 4 hours (no more than 4 doses within 24 hours). The Fly star can be used at any time of the day. If there is no relief of symptoms within 3 days after starting the drug, you should consult a doctor.
Active ingredient
Paracetamol, Phenylephrine, Phenyramine, Ascorbic acid
Dosage form
oral solution
Best price for Star Flu powder for oral solution orange 15g 10pcs in our online pharmacy!
Side effects of Star Flu powder for oral solution orange 15g 10pcs.
Reviews
There are no reviews yet